Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Red spots on abdomen, buttocks, tender to touch. Prescribed antihistamine, zantac, returned on stopping medication. Cause?

I have been breaking out in smooth red spots about the size of a pencil eraser. Tingling, pin and needles sensation before spots appear. Tender to touch but not itchy. Concentrated on abdomen, buttocks and upper back of legs but not limited to. It's had been on going for 6 weeks. My dr prescribed antihistamine and Zantac for 7 days. Spots seemed to clear but came back within 2 days of stopping medication. Loss of appetite with weight loss. Not sure what is going on
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
Hi i think u are suffering from acute urticaria.loss of appetite and weight loss indicates it can be hyperthyroidism.i think it is hyperthyroidism which may be cause of acute urticaria.it can be treated by antihistamine twice daily and zinetac daily and treat the hyperthyroidismwhich inturn cures urticaria
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor